# SDR 05FDEA02732

- Difficulty date: September 1, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 6-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, BETWEEN LBL 3 AND LBL 22, ALONG STA 6-70, FLOORBEAM CRACKED AND CORRODED.  CORRECTIVE ACTION:  SNRM N1070: FWD CARGO STA 6-70 FLOOR PANEL BEAM CRACK AND CORROSION SUPPORT   REMOVED AND   NEW SUPPORT INSTALLED AS PER DRAWING ADA 7667, SRM 51-33-01 VOL.II AND SRM 51-35-01   VOL.II. FABRICATE NEW SUPPORT P/N FX ADA 7667-31 PER DRAWING ADA 7667. MINOR REPAIR   PER   GMM 6-2-100.
